antibiotic, doxycycline

By Jan8 Latest Reply 2015-12-30 08:30:27 -0600
Started 2012-10-05 08:29:22 -0500

I am on an antibiotic called doxycycline and my Bgs elevated to the 500s. That's just the way my body responds to some meds. My doc said "oh it should'nt do that and I told him this is my body and I know that this is causing it. He then increased my doses of insulin. It's working. Has anyone else had this problem?

2 replies

suecsdy 2015-12-30 08:14:02 -0600 Report

I had to take a course of steroids last summer which really sent my BG soaring. Immediately after, I Hart to take Augmenting for an infection caused by taking steroids. I feel that the antibiotics kept me from returning to the good control I had prior to the start of the whole mess. I really struggled and was quite frustrated I was not seeing the same nos as before. It wasn't really a big increase and was more annoying to me than concerning to my Dr. Good luck. Once you finish with your antibiotics, maybe you will be able to cut back again on your insulin